Depression Affecting My Relationship
My boyfriend of one year recently told me that he cannot put up with the emotional strain that I put on our relationship. I suffer from depression, and I used to be on Zoloft, but I stopped taking it because it was expensive. I tried to explain to him that our relationship might work if I go back to counseling and start taking the Zoloft again. Yet, he says that he has given our relationship as many chances as he can. We had good times, and my emotional outburst were just about the only problem. I was just wondering if I should try to contact him once I am getting better? Or should I just go on and never let him know how I am when I do get better. I am afraid that he isn't giving me a chance to actually get better. He has not seen how I am when I am taking the Zoloft. He has only seen me in my depressed state.
THE ANSWER TO THIS QUESTION WILL NOT BE DISPLAYED UNTIL YOU HAVE INDICATED YOUR AGREEMENT WITH THE DISCLAIMER PRINTED JUST BELOW. CLICK THE 'I AGREE' BUTTON TO AGREE TO THESE TERMS AND SEE THE RESPONSE.
- 'Anne' is the pseudonym for the individual who writes this relationship advice column.
- 'Anne' bases her responses on her personal experiences and not on professional training or study. She does not represent herself to be a psychologist, therapist, counselor or professional helper of any sort. Her responses are offered from the perspective of a friend or mentor only.
- Anne intends her responses to provide general information to the readership of this website; answers should not be understood to be specific advice intended for any particular individual(s).
- Questions submitted to this column are not guaranteed to receive responses.
- No correspondence takes place.
- No ongoing relationship of any sort (including but not limited to any form of professional relationship) is implied or offered by 'Anne' to people submitting questions.
- 'Anne', Mental Help Net and CenterSite, LLC make no warranties, express or implied, about the information presented in this column. 'Anne' and Mental Help Net disclaim any and all merchantability or warranty of fitness for a particular purpose or liability in connection with the use or misuse of this service.
- Always consult with your psychotherapist, physician, or psychiatrist first before changing any aspect of your treatment regimen. Do not stop your medication or change the dose of your medication without first consulting with your physician.
will be much appreciated - paula - Aug 25th 2008
First, I would just like to wish you luck with your position, regarding this site. I'm sure I speak for most of us here, that are Member's.
You mention your involvment with Computers and how you would like it to come involved, with this Mental help site.
I think it's a brilliant idea! Especially, for the likes of people like me, and I'm sure, i'm speaking for the like's of other's too.
Seven month's ago, I hadn't a clue how to turn a Computer on/off. Look at me now! I have still got a hell of a lot to learn though!
I find it very frustrating, when I am given instruction's on how to register at a site and don't know what they mean? They think everyone is computer lit. It bother's me that much that I can feel myself getting more & more annoyed at trying to guess what they mean and finding that isn't what they mean? I always end up, coming of the site and because of the affect that it's had on me with being so frustrated, that it then spoils the rest of my day by not being able to shake this frustration off!
I hope that your contribution, regarding your knowledge of computer's. Benefits all of us. Can't wait till you start? People like me, who have Mental Health Problem's anyway, find even the simplish of task, very difficult. I sure people think were Magician's.
Keep up the good work!